Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:2
  • preuzimanja u poslednjih 30 dana:2

Sadržaj

članak: 1 od 1  
2015, vol. 19, br. 2, str. 89-95
Some new integral inequalities via variant of Pompeii's mean value theorem
(naslov ne postoji na srpskom)
Department of Mathematics, Faculty of Science and Arts, Düzce University, Düzce, Turkey

e-adresasarikayamz@gmail.com
Ključne reči: Ostrowski inequality; p-norm; mean value theorem
Sažetak
(ne postoji na srpskom)
The main of this paper is to establish an inequality providing some better bounds for integral mean by using a mean value theorem. Our results generalize the results of Ahmad et. al in [8].
Reference
Acu, A.M., Babos, A., Sofonea, F.D. (2011) The mean value theorems and inequalities of Ostrowski type, Sci. Stud. Res. Ser. Math. Inform, 21, no. 1, 5-16
Ahmad, F., Mir, N.A., Sarikaya, M.Z. (2014) An inequality of Ostrowski type via variant of Pompeiu's mean value theorem. J. Basic. Appl. Sci. Res, 4(4), 204-211
Dragomir, S.S. (2005) An inequality of Ostrowski type via Pompeiu's mean value theorem. J. of Inequal. in Pure and Appl. Math, 6(3), Art. 83
Muntean, I. (1991) Extensions of some mean value theorems. u: Research Seminars on Mathematical Analysis, Babes-Bolyai University-Faculty of Mathematics, Preprint Nr. 7, 7-24
Ostrowski, A. (1938) Uber die Absolutabweichung einer differentierbaren Funktionen von ihrem Integralmittelwert. Comment. Math. Helv., 226-227; 10
Pecaric, P.P., Ungar, S. (2006) On an inequality of Ostrowski type. J. of Inequal. in Pure and Appl. Math, 7(4), Art. 151
Pompeiu, D. (1946) Sur une proposition analogue au théorème des accroissements finis. Mathematica (Cluj, Romania), 143-146; 22
Popa, E.C. (2007) An inequality of Ostrowski type via a mean value theorem. General Mathematics, Vol. 15, No. 1, 93-100
Sahoo, P.K., Riedel, T. (2000) Mean value theorems and functional equations. Singapore-New Jersey-London-Hong Kong: World Scientific
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1502089S
objavljen u SCIndeksu: 25.03.2017.

Povezani članci

Nema povezanih članaka